MAUDE Adverse Event Report: Gyrus ACMI, Inc. FLEX-CATCH 4 WIRE NITINOL BASKET; Dislodger, Stone, Flexible

Gyrus ACMI, Inc. FLEX-CATCH 4 WIRE NITINOL BASKET; Dislodger, Stone, Flexible
Model Number NT4F19115
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
FLEX-CATCH 4 WIRE NITINOL BASKET
Common Device Name
Dislodger, Stone, Flexible
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50305577
Report Number3011050570-2026-00825
Device Sequence Number10247054
Product Code FGO
UDI-Device Identifier00821925041349
UDI-Public00821925041349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt-FGO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT4F19115
Device Lot Number92501957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown